List of citations in Numdam for : Pathological solutions of elliptic differential equations

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 18 (1964) no. 3, p. 385-387

Kilpeläinen, Tero; Kuusi, Tuomo; Tuhola-Kujanpää, Anna

Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 6, p. 775-795


Astala, Kari; Faraco, Daniel; Székelyhidi Jr., László

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 7 (2008) no. 1, p. 1-50

Mingione, Giuseppe

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 6 (2007) no. 2, p. 195-261

Baernstein II, Albert; Kovalev, Leonid V.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 4 (2005) no. 2, p. 295-317


D'Onofrio, Luigi; Greco, Luigi

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 11 (2002) no. 1, p. 47-56

Iwaniec, Tadeusz; Sbordone, Carlo

Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 5, p. 519-572

Dal Maso, Gianni; Murat, François; Orsina, Luigi; Prignet, Alain

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 4, p. 741-808

Dal Maso, Gianni; Malusa, Annalisa

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, p. 375-396

Prignet, Alain

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 2, p. 297-318




Orsina, Luigi

Rendiconti del Seminario Matematico della Università di Padova, Volume 90  (1993), p. 207-238

Kilpeläinen, Tero; Malý, Jan

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 4, p. 591-613

Talenti, Giorgio

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 4, p. 697-718

Hager, R. A.; Ross, J.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 26 (1972) no. 2, p. 283-290